# SDR UIEA2022120701209

- Difficulty date: December 2, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 95,214 hours, 24,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT ROW 25 CEILING IS INOP( RE-LAMPED LIGHT AND OPS CHECKS GOOD IAW AMM 33-51-05 )
